# SDR AWXA200500614

- Difficulty date: May 26, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 62,271 hours, 39,404 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 2057011
- Part serial: 0958
- Condition: Faulty
- Location: Cockpit
- Part time: 22,168 hours, 15,460 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUSE ALTITUDE OF 360FL CABIN ALTITUDE HORN CAME ON & CABIN PRESSURE UNCONTROLLABLE.  A BLEED TRIP OCCURRED ON NR 1 PACK ALONG WITH 2 DUCT OVERHEATS IN 3 MIN ACFT DESCENDED TO 11,000 FT IN STANBY MODE & CABIN PRESSURE RETURNED 10 MIN LATER.  DIVERTED TO ELP.  MX FOUND A PUSHED PIN AT CONNECTOR TO OUTFLOW VALVE & REPLACED CONNECTOR.  MX R & R OUTFLOW VALVE HEATER GASKET IAW BMM 21-31-12-2 AND PERFORMED AN OPS TEST IAW AWA TASK CARD A6A21001.  MX R & R CAPTAINS ELECTRICAL ALTIMETER IAW AWA TASKCARD R1B34010.  OPS CK GOOD. TEAR DOWN REPORT SHOWS THAT THE BAROMETER WIPER WAS STIFF AND MOTOR WAS SLUGGISH ON THE ALTIMETER.   THE UNIT WAS OVERHAULED AND THE BEARINGS WERE REPLACED IAW CMM 34-12-12 REV. 1.
